# SDR ASAA2018040224206

- Difficulty date: April 2, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 32,276 hours, 11,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT FAILED CAPACITY CHECK GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY EXIT LIGHT BATTERY PACK (M1674). OPS CHECK GOOD IAW AMM 33-51-06-960-805 STEP 4D.
